MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0602833
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Expiration date: 12/2024.
 
Event or Problem Description
It was reported that three months and twenty-three days post port placement, the catheter was allegedly found to be cracked near the port system.It was further reported that the subcutaneous leakage had allegedly occurred from the catheter.Reportedly, the catheter was removed.The procedure was completed replacing another catheter.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.Two electronic photos were provided for review.The investigation is confirmed for the reported fluid leak and the identified material hole issues as a catheter hole was noted and fluid was noted to be leaking.However, the investigation is inconclusive for the reported fracture issue as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 12/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that three months and twenty-three days post port placement, the catheter was allegedly found to be cracked near the port stem.It was further reported that the subcutaneous leakage had allegedly occurred from the catheter.Reportedly, the catheter was removed.The procedure was completed replacing another catheter.There was no reported patient injury.

Brand Name
M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16619093
Report Number3006260740-2023-01017
Device Sequence Number7325206
Product Code LJT
UDI-Device Identifier00801741025723
UDI-Public(01)00801741025723
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0602833
Device Catalogue Number0602833
Device Lot NumberREFQ1374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown